# SDR FDEA201410042961

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397432220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED & DELAMINATED AT FRAME 61 BETWEEN -Y140 & -Y805.  REMOVED RELATED GUIDE RAIL FROM FRAME 58 TO 63 IAW AMM 20-21-12-00.  REPLACED THE FLOORBEAM IAW SRM51-40-21.  INSTALLED RELATED GUIDE RAIL IAW AMM 20-21-12-00.  PERFORMED TEST OF THE OVER RIDEABLES IAW AMM 25-52-57-04-01.  PERFORMED TEST OF THE PDU IAW AMM 25-52-26-04.
